# SDR MASA2011100463805

- Difficulty date: October 3, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 20,184 hours, 16,001 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Contaminated
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR IN COCKPIT.  FOUND REMAINDER OF SHIPPING PLUG IN TEMP CONTROL VALVE AND DUCT.  DUCT IS IMPREGNATED WITH MELTED PLASTIC FULL LENGTH FROM DUAL HEAT EXCHANGER TO TEMP CONTROL VALVE.  REMOVED AND REPLACED TEMP CONTROL VALVE,  RECIRCULATION FILTERS, DISPLAY FILTERS,  AND PIPE ASSY.
